# SDR DALA2019012900613

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 82,282 hours, 63,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT O/W EMER EXIT LIGHTS OVER DOORS ARE INOP. REPLACED BATTERIES IN BATTERY PACK B5-105 REF AMM 33-53. OPS CHECK GOOD. (LP5564157)
